# SDR CA121101002

- Difficulty date: October 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 180F
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Riser
- Part number: G27658A1
- Condition: Cracked
- Location: Intake Manifold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 50 HR INSPECTION, CRACKED INTAKE MANIFOLD RISER, PN G27658A1 FOUND AT LT SIDE MOUNT AT OIL SUMP FLANGE PERIMETER.  CRACKED DUE TO UNEVEN MOUNT SURFACE ON SUMP FLANGE, WELD.  ADVISED WARRANTY CLAIM SUBMITTED. REPLACEMENT PARTS ON ORDER.
